# SDR ABXA060144

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4611067
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ADDRESSING CORROSION ON AFT SIDE OF FRAME CAP, STA 70, BETWEEN LONGERON 29 RIGHT AND 30 RIGHT, CORROSION WAS FOUND ON THE LONGERON 30 RIGHT END TIE FITTING.  IT WAS OUT OF LIMITS.  FABRICATED NEW FITTING IAW ABX REA D853-53464, ON ITEM VY-067.  FITTING WAS INSTALLED ON ITEM VY-062.
